# SDR 200200264

- Difficulty date: May 21, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 64,533 hours, 33,006 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B1092918
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, A CRACKED FLOOR PANEL ATTACH HOLE COMMON TO THE BS 380 UPPER DECK FLOORBEAM UPPER CHORD WAS DISCOVERED P/N 65B10929-18 AT RBL 65.0.  THE CRACKED UPPER CHORD IS BEING REPAIRED BY INSTALLING 2 STRAPS PER ECRA.
